{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,5,15]],"date-time":"2026-05-15T14:34:11Z","timestamp":1778855651309,"version":"3.51.4"},"reference-count":0,"publisher":"Elsevier BV","issue":"5","license":[{"start":{"date-parts":[[2017,11,1]],"date-time":"2017-11-01T00:00:00Z","timestamp":1509494400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2017,11,1]],"date-time":"2017-11-01T00:00:00Z","timestamp":1509494400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","giejournal.org","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Gastrointestinal Endoscopy"],"published-print":{"date-parts":[[2017,11]]},"DOI":"10.1016\/j.gie.2017.04.033","type":"journal-article","created":{"date-parts":[[2017,5,3]],"date-time":"2017-05-03T19:30:17Z","timestamp":1493839817000},"page":"915-916","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":44,"title":["Acute hemorrhagic gastritis after nivolumab treatment"],"prefix":"10.1016","volume":"86","author":[{"given":"Masanori","family":"Kobayashi","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Ou","family":"Yamaguchi","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Koji","family":"Nagata","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Kouichi","family":"Nonaka","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Shomei","family":"Ryozawa","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","container-title":["Gastrointestinal Endoscopy"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0016510717318588?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0016510717318588?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,9,16]],"date-time":"2025-09-16T17:09:15Z","timestamp":1758042555000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0016510717318588"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2017,11]]},"references-count":0,"journal-issue":{"issue":"5","published-print":{"date-parts":[[2017,11]]}},"alternative-id":["S0016510717318588"],"URL":"https:\/\/doi.org\/10.1016\/j.gie.2017.04.033","relation":{},"ISSN":["0016-5107"],"issn-type":[{"value":"0016-5107","type":"print"}],"subject":[],"published":{"date-parts":[[2017,11]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Acute hemorrhagic gastritis after nivolumab treatment","name":"articletitle","label":"Article Title"},{"value":"Gastrointestinal Endoscopy","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.gie.2017.04.033","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2017 by the American Society for Gastrointestinal Endoscopy","name":"copyright","label":"Copyright"}]}}